Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the undecidability of power series fields


Author: James Ax
Journal: Proc. Amer. Math. Soc. 16 (1965), 846
MSC: Primary 02.74; Secondary 10.80
DOI: https://doi.org/10.1090/S0002-9939-1965-0177890-2
MathSciNet review: 0177890
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. I. Malcev, On the undecidability of the elementary theories of certain fields, Sibirsk. Mat. Ž. 1 (1960), pp. 71-77. (Russian) MR 0125797 (23:A3094)
  • [2] R. M. Robinson, Undecidable rings, Trans. Amer. Math. Soc. 70 (1951), 137-159. MR 0041081 (12:791b)
  • [3] J. Robinson, The decision problem for fields, Symposium on the Theory of Models, Berkeley, California (to appear). MR 0200163 (34:62)
  • [4] J. Ax and S. Kochen, Diophantine problems over local fields. III. Decidable fields, Mimeographed notes.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.74, 10.80

Retrieve articles in all journals with MSC: 02.74, 10.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0177890-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society